# SDR AALA20140531011

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 61,138 hours, 29,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS AT 21DEF WOULD NOT SHUTOFF.  CHARGED BATTERY & RESET SYS & EMER LIGHTS EXTINGUISHED.  OPERATIONS CHECKED NORMAL.
